Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 18, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Jan 25, 2012, 9:39 AM CST for Comanche County, Texas. It took effect at Jan 25, 2012, 12:00 PM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2012, 9:39 AM CST (15:39 UTC)
- In effect from
- Jan 25, 2012, 12:00 PM CST
- Expired
- Jan 25, 2012, 8:22 PM CST
- In force
- 8 hr
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
County Comanche County, TX
The radar
The Dyess AFB radar (KDYX), 93 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sabana River near DeLeon (DSBT2). The gauge peaked at 19.30 ft at Jan 25, 2012, 6:00 PM CST.
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08099300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
677
WGUS44 KFWD 251539
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
939 AM CST WED JAN 25 2012
...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING AREA IN TEXAS...
SABANA RIVER NEAR DELEON AFFECTING COMANCHE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC093-260339-
/O.NEW.KFWD.FL.W.0018.120125T1800Z-120126T0600Z/
/DSBT2.1.ER.120125T1800Z.120125T1800Z.120125T1800Z.NO/
939 AM CST WED JAN 25 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR THE SABANA RIVER NEAR DELEON.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 930 AM WEDNESDAY THE STAGE WAS 17.75 FEET.
* FLOOD STAGE IS 19 FEET.
* MINOR FLOODING IS FORECAST
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
WEDNESDAY AFTERNOON.
* AT 19 FEET MINOR FLOODING CAN BE EXPECTED ALONG THE RIVER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 19 FEET ON JUL 3 2007.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT SUN
SABANA RIVER
DELEON 19 17.8 WED 09 AM 10.7 3.7 2.6 2.3
$$1 follow-up statement
507
WGUS84 KFWD 260222
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
822 PM CST WED JAN 25 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
ELM FORK TRINITY RIVER NEAR CARROLLTON AFFECTING DALLAS COUNTY
SABANA RIVER NEAR DELEON AFFECTING COMANCHE COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
WEST FORK TRINITY RIVER NEAR BOYD AFFECTING WISE COUNTY
EAST FORK TRINITY RIVER AT MCKINNEY AFFECTING COLLIN COUNTY
DENTON CREEK NEAR JUSTIN AFFECTING DENTON COUNTY
SISTER GROVE CREEK NEAR BLUE RIDGE AFFECTING COLLIN COUNTY
CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY
TRINITY RIVER NEAR ROSSER AFFECTING ELLIS AND KAUFMAN COUNTIES
TRINITY RIVER AT TRINIDAD AFFECTING HENDERSON AND NAVARRO COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING AREAS IN TEXAS...
SOUTH SULPHUR RIVER NEAR COOPER AFFECTING DELTA AND HOPKINS
COUNTIES
COWLEECH FORK OF THE SABINE AT GREENVILLE AFFECTING HUNT COUNTY
SOUTH FORK SABINE RIVER NEAR QUINLAN AFFECTING HUNT AND ROCKWALL
COUNTIES
TRINITY RIVER AT DALLAS AFFECTING DALLAS COUNTY
NAVASOTA RIVER ABOVE GROESBECK AFFECTING LIMESTONE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC119-223-261422-
/O.CON.KFWD.FL.W.0021.000000T0000Z-120126T2040Z/
/COPT2.1.ER.120126T0012Z.120126T0600Z.120126T0840Z.NO/
822 PM CST WED JAN 25 2012
THE FLOOD WARNING CONTINUES FOR
THE SOUTH SULPHUR RIVER NEAR COOPER.
* AT 0715 PM WEDNESDAY THE STAGE WAS 16.31 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 17 FEET
BY THURSDAY AFTER MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE
BEFORE SUNRISE THURSDAY.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME THU FRI SAT SUN
SOUTH SULPHUR RIVER
COOPER 16 16.3 WED 07 PM 8.1 3.1 2.6 2.5
$$
TXC231-261422-
/O.CON.KFWD.FL.W.0004.000000T0000Z-120127T0703Z/
/GNVT2.2.ER.120125T1540Z.120126T0145Z.120126T1903Z.NO/
822 PM CST WED JAN 25 2012
THE FLOOD WARNING CONTINUES FOR
THE COWLEECH FORK OF THE SABINE AT GREENVILLE.
* AT 0745 PM WEDNESDAY THE STAGE WAS 17.42 FEET.
* FLOOD STAGE IS 14 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME THU FRI SAT SUN
COWLEECH FORK SABINE RIVER
GREENVILLE 14 17.4 WED 08 PM 11.2 5.0 4.3 4.0
$$
TXC231-397-261421-
/O.CON.KFWD.FL.W.0005.000000T0000Z-120127T0442Z/
/QLAT2.1.ER.120125T1558Z.120126T0000Z.120126T1642Z.NO/
822 PM CST WED JAN 25 2012
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FORK SABINE RIVER NEAR QUINLAN.
* AT 0745 PM WEDNESDAY THE STAGE WAS 17.64 FEET.
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY LATE THURSDAY MORNING.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME THU FRI SAT SUN
SOUTH FORK SABINE RIVER
QUINLAN 15 17.6 WED 08 PM 12.6 4.5 4.4 4.4
$$
TXC497-261421-
/O.EXT.KFWD.FL.W.0017.000000T0000Z-120126T1456Z/
/BOYT2.1.ER.120125T1522Z.120125T2030Z.120126T0256Z.NO/
822 PM CST WED JAN 25 2012
THE FLOOD WARNING CONTINUES FOR
THE WEST FORK TRINITY RIVER NEAR BOYD.
* AT 0715 PM WEDNESDAY THE STAGE WAS 16.50 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO END WEDNESDAY
EVENING.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME THU FRI SAT SUN
WEST FORK TRINITY RIVER
BOYD 16 16.5 WED 07 PM 14.4 9.8 7.5 7.2
$$
TXC113-260252-
/O.CAN.KFWD.FL.W.0014.000000T0000Z-120126T0600Z/
/CART2.1.ER.120125T1422Z.120125T1945Z.120126T0057Z.NO/
822 PM CST WED JAN 25 2012
THE FLOOD WARNING IS CANCELLED FOR
THE ELM FORK TRINITY RIVER NEAR CARROLLTON.
* AT 0715 PM WEDNESDAY THE STAGE WAS 7.95 FEET.
* FLOOD STAGE IS 8 FEET.
* FELL BELOW FLOOD STAGE AT 7 PM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 5 FEET BY
FRIDAY MORNING.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME THU FRI SAT SUN
ELM FORK TRINITY RIVER
CARROLLTON 8 7.9 WED 07 PM 5.1 4.3 3.9 3.7
$$
TXC085-261421-
/O.EXT.KFWD.FL.W.0006.000000T0000Z-120126T2141Z/
/MCKT2.1.ER.120125T1220Z.120126T0115Z.120126T0941Z.NO/
822 PM CST WED JAN 25 2012
THE FLOOD WARNING CONTINUES FOR
THE EAST FORK TRINITY RIVER AT MCKINNEY.
* AT 0730 PM WEDNESDAY THE STAGE WAS 16.81 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY THURSDAY AFTER MIDNIGHT.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME THU FRI SAT SUN
EAST FORK TRINITY RIVER
MCKINNEY 16 16.8 WED 07 PM 10.6 6.5 5.8 5.6
$$
TXC121-261421-
/O.EXT.KFWD.FL.W.0007.000000T0000Z-120127T0900Z/
/DCJT2.1.ER.120125T0858Z.120125T1730Z.120126T2100Z.NO/
822 PM CST WED JAN 25 2012
THE FLOOD WARNING CONTINUES FOR
THE DENTON CREEK NEAR JUSTIN.
* AT 0800 PM WEDNESDAY THE STAGE WAS 13.33 FEET.
* FLOOD STAGE IS 10 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME THU FRI SAT SUN
DENTON CREEK
JUSTIN 10 13.3 WED 08 PM 8.6 5.8 5.5 5.4
$$
TXC085-261421-
/O.EXT.KFWD.FL.W.0019.000000T0000Z-120126T1810Z/
/BVWT2.1.ER.120125T1646Z.120126T0000Z.120126T0610Z.NO/
822 PM CST WED JAN 25 2012
THE FLOOD WARNING CONTINUES FOR
THE SISTER GROVE CREEK NEAR BLUE RIDGE.
* AT 0800 PM WEDNESDAY THE STAGE WAS 25.87 FEET.
* FLOOD STAGE IS 24 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO RECEDE AND
FALL BELOW FLOOD STAGE BY THURSDAY AFTER MIDNIGHT.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME THU FRI SAT SUN
SISTER GROVE CREEK
BLUE RIDGE 24 25.9 WED 08 PM 17.4 15.4 15.0 14.8
$$
TXC349-261421-
/O.EXT.KFWD.FL.W.0013.000000T0000Z-120129T0227Z/
/RCET2.2.ER.120125T1900Z.120127T0600Z.120128T1427Z.NO/
822 PM CST WED JAN 25 2012
THE FLOOD WARNING CONTINUES FOR
THE CHAMBERS CREEK NEAR RICE.
* AT 0700 PM WEDNESDAY THE STAGE WAS 27.48 FEET.
* FLOOD STAGE IS 24 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 29 FEET
BY FRIDAY AFTER MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE
SATURDAY MORNING.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME THU FRI SAT SUN
CHAMBERS CREEK
RICE 24 27.5 WED 07 PM 28.6 27.7 21.0 15.4
$$
TXC113-261421-
/O.CON.KFWD.FL.W.0010.000000T0000Z-120128T1012Z/
/DALT2.2.ER.120125T1256Z.120126T0600Z.120127T2212Z.NO/
822 PM CST WED JAN 25 2012
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER AT DALLAS.
* AT 0700 PM WEDNESDAY THE STAGE WAS 37.16 FEET.
* FLOOD STAGE IS 30 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO A CREST NEAR 38 FEET
BY THURSDAY AFTER MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE
LATE FRIDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME THU FRI SAT SUN
TRINITY RIVER
DALLAS 30 37.2 WED 07 PM 36.4 28.9 23.4 22.6
$$
TXC139-257-261421-
/O.EXT.KFWD.FL.W.0015.120126T0504Z-120128T0800Z/
/RSRT2.1.ER.120126T0504Z.120127T0000Z.120127T2000Z.NO/
822 PM CST WED JAN 25 2012
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER NEAR ROSSER.
* AT 0730 PM WEDNESDAY THE STAGE WAS 30.22 FEET.
* FLOOD STAGE IS 31 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY
WEDNESDAY NIGHT AND CREST NEAR 33 FEET BY THURSDAY EVENING. THE
RIVER SHOULD FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME THU FRI SAT SUN
TRINITY RIVER
ROSSER 31 30.2 WED 07 PM 32.6 30.4 21.4 13.2
$$
TXC213-349-261421-
/O.EXT.KFWD.FL.W.0016.120128T0700Z-000000T0000Z/
/TDDT2.1.ER.120128T0700Z.120130T0000Z.000000T0000Z.NO/
822 PM CST WED JAN 25 2012
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER AT TRINIDAD.
* AT 0800 PM WEDNESDAY THE STAGE WAS 20.38 FEET.
* FLOOD STAGE IS 33 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY
SATURDAY AFTER MIDNIGHT AND CREST NEAR 36 FEET BY SUNDAY EVENING.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME THU FRI SAT SUN
TRINITY RIVER
TRINIDAD 33 20.4 WED 08 PM 28.8 32.3 34.6 36.0
$$
TXC093-260252-
/O.CAN.KFWD.FL.W.0018.000000T0000Z-120126T0600Z/
/DSBT2.1.ER.120125T2049Z.120126T0000Z.120126T0141Z.NO/
822 PM CST WED JAN 25 2012
THE FLOOD WARNING IS CANCELLED FOR
THE SABANA RIVER NEAR DELEON.
* AT 0801 PM WEDNESDAY THE STAGE WAS 18.91 FEET.
* FLOOD STAGE IS 19 FEET.
* FELL BELOW FLOOD STAGE AT 8 PM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO NEAR 4 FEET BY
FRIDAY MORNING.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME THU FRI SAT SUN
SABANA RIVER
DELEON 19 18.9 WED 08 PM 5.3 2.9 2.4 2.2
$$
TXC293-261421-
/O.CON.KFWD.FL.W.0020.000000T0000Z-120127T0600Z/
/GRST2.1.ER.120125T1807Z.120126T0600Z.120126T1800Z.NO/
822 PM CST WED JAN 25 2012
THE FLOOD WARNING CONTINUES FOR
THE NAVASOTA RIVER ABOVE GROESBECK.
* AT 0746 PM WEDNESDAY THE STAGE WAS 9.16 FEET.
* FLOOD STAGE IS 7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 9 FEET THURSDAY AFTER
MIDNIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY THURSDAY
AFTERNOON.
&&
FLD OBSERVED FORECAST 6PM
LOCATION STG STG DAY TIME THU FRI SAT SUN
NAVASOTA RIVER
GROESBECK 7 9.2 WED 08 PM 6.0 3.6 2.4 2.2
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jan 25, 5:52 AM CST, 3 hours 47 minutes earlier.
Area forecast discussion, Jan 25, 5:52 AM CST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 552 AM CST WED JAN 25 2012 .UPDATE... REF TORNADO WATCH 14...COLD SECTOR HAS WORKED ITS WAY SOUTHEASTWARD TO THE INTERSTATE 35 CORRIDOR. COUNTIES ALONG AND WEST OF A WACO- TEMPLE LINE HAVE BEEN REMOVED FROM THE WATCH. SQUALL LINE WILL CONTINUE TO WORK ITS WAY EAST OF I-35 WITH THE POTENTIAL FOR ISOLATED TORNADOES STILL REMAINING ALONG THE LINE. 30 && .AVIATION... COLD FRONT HAS NOW CLEARED ALL TAF SITES AND ACTIVITY IS TRANSITIONING TO MORE STRATIFORM IN NATURE. EXPECT STEADY MODERATE RAIN WITH OCCASIONAL THUNDER THROUGH THE NEXT 3-4 HOURS AT ALL TAF SITES. AS LINE OF STORMS TO THE SOUTHEAST MOVES EAST AND AWAY FROM THE AREA...CLOUD TO GROUND LIGHTNING THREAT WILL DIMINISH AFTER 16Z...WITH LIGHT RAIN ENDING SOMETIME AROUND MIDDAY. VSBY WILL RANGE BETWEEN 2 AND 6SM THROUGH THE NEXT FEW HOURS WHILE RAIN FALLS. CIGS SHOULD STAY NEAR 008...BUT FLUCTUATIONS ARE POSSIBLE ESPECIALLY EARLY THIS MORNING WITH THE CONVECTION IN THE AREA. IFR CIGS SHOULD PREVAIL ALL DAY AND INTO TONIGHT AT ALL TAF SITES. WRAP AROUND LIGHT RAIN IS EXPECTED TONIGHT...AND WILL BRING THAT BACK INTO THE FORECAST AFTER 3Z. NORTH WINDS NEAR 15K SHOULD PREVAIL THROUGH THE PERIOD. TR.92 && .PREV DISCUSSION... /ISSUED 348 AM CST WED JAN 25 2012/ A DYNAMIC UPPER LEVEL STORM SYSTEM WILL CONTINUE TO PRODUCE WIDESPREAD RAIN AND THUNDERSTORMS ACROSS NORTH AND CENTRAL TEXAS THROUGH MUCH OF THE DAY TODAY. THE LOW CENTER WAS LOCATED OVER WEST TEXAS EARLY THIS MORNING AND WILL BE SLOW TO MIGRATE SOUTHEAST ALONG THE RIO GRANDE TODAY...BEFORE WORKING ITS WAY EAST ACROSS CENTRAL TEXAS TOMORROW...THEN FINALLY EAST OF THE STATE TOMORROW NIGHT. AT THE SURFACE...A LOW PRESSURE CENTER WAS SPINNING UP OVER SOUTH-CENTRAL TEXAS EARLY THIS MORNING...WITH A WARM FRONT EXTENDING NORTHEASTWARD ACROSS THE SOUTHERN FWD COUNTIES. INSTABILITY IS LACKING ACROSS MOST OF THE AREA...BUT INCREASES SUBSTANTIALLY ALONG AND SOUTH OF THE SURFACE BOUNDARY. THIS IN COMBINATION WITH THE IMPRESSIVE LOW LEVEL HELICITY VALUES SHOULD ALLOW FOR THE DEVELOPMENT OF SOME SEVERE STORMS OVER ROUGHLY THE SOUTHERN THIRD OF NORTH TEXAS THROUGH THE MORNING HOURS. A FEW STORMS JUST SOUTH OF THE AREA HAVE SHOWN SIGNS OF ROTATION DURING THE PAST HOUR AND CANNOT RULE OUT A FEW ISOLATED TORNADOES ALONG WITH THE DAMAGING WIND THREAT THIS MORNING. AFTER COORDINATING WITH SPC...A TORNADO WATCH HAS BEEN ISSUED FOR AREAS ROUGHLY ALONG AND SOUTH OF A LINE FROM ATHENS TO HILLSBORO TO LAMPASAS...EFFECTIVE UNTIL 11 AM CST. THE HEAVY RAINFALL THREAT WILL ALSO EXIST THROUGH THE MORNING AS SOAKING THUNDERSTORMS HAVE BEEN RECURRING ACROSS MUCH OF THE AREA SINCE YESTERDAY AFTERNOON. RAINFALL HAS ALREADY BEEN ABOVE NORMAL SO FAR THIS WINTER. THIS PARTICULAR SETUP HAS GENERATED PRECIPITABLE H2O VALUES AROUND 1.5 INCHES WHICH IS IMPRESSIVE FOR THIS TIME OF YEAR. HEADWATERS OF THE SABINE AND PORTIONS OF THE TRINITY RIVER ARE ALREADY EXPERIENCING OR FORECAST TO EXPERIENCE LEVELS ABOVE FLOOD STAGE...WITH ADDITIONAL RAINFALL TOTALS OF 1 TO 2 INCHES STILL POSSIBLE. BOTH RIVER FLOODING AND URBAN STREET FLOODING WILL REMAIN A POSSIBILITY AND THE FLASH FLOOD WATCH WILL CONTINUE ACROSS ALL BUT THE WESTERN-MOST COUNTIES THROUGH NOON TODAY. BOTH THE HEAVY RAIN AND SEVERE THREAT WILL END FROM WEST TO EAST THIS AFTERNOON AND THIS EVENING AS THE SURFACE LOW AND FRONTAL SYSTEM MOVE EAST OF THE AREA. WINDS WILL CONCURRENTLY BACK TO THE NORTHEAST AND THEN TO THE NORTH AS THIS HAPPENS...KEEPING TEMPERATURES FROM WARMING MUCH ABOVE CURRENT READINGS OVER THE NORTHWESTERN HALF OF THE REGION. THE COOL CONDITIONS WILL CONTINUE THROUGH TOMORROW. SHOWERS WILL ALSO REMAIN POSSIBLE THROUGH THE DAY THURSDAY ASSOCIATED WITH DECENT LIFT AND WRAP-AROUND MOISTURE AS THE UPPER LOW CENTER MOVES OVERHEAD. RAIN SHOULD END AREA-WIDE BY FRIDAY AS THE SYSTEM OPENS UP AND ACCELERATES TOWARDS THE EAST COAST AND SUBSIDENCE IS LEFT IN ITS WAKE. ANOTHER COLD FRONT WILL MOVE THROUGH THE AREA FRIDAY NIGHT KEEPING TEMPERATURES NEAR NORMAL FOR THIS TIME OF YEAR OVER THE WEEKEND. A WEAK UPPER DISTURBANCE WILL BRUSH THE AREA NEXT TUESDAY BUT RAIN CHANCES WILL REMAIN SLIM TO NON-EXISTENT FOR THE EXTENDED PORTION OF THE FORECAST. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 52 44 56 36 63 / 90 40 30 10 0 WACO, TX 59 43 58 37 64 / 90 40 30 20 0 PARIS, TX 52 47 59 38 60 / 100 60 50 10 0 DENTON, TX 49 43 54 33 63 / 80 40 30 10 0 MCKINNEY, TX 51 45 56 35 63 / 90 50 30 10 0 DALLAS, TX 52 45 56 38 63 / 90 40 30 10 0 TERRELL, TX 57 47 57 38 62 / 100 50 40 20 0 CORSICANA, TX 62 47 58 40 63 / 100 50 40 20 0 TEMPLE, TX 61 44 58 38 65 / 90 30 30 20 0 MINERAL WELLS, TX 50 40 56 32 65 / 60 40 30 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR TXZ091>095-101>107- 116>123-130>135-141>148-156>162-174-175. &&
Hazardous weather outlook, Jan 25, 2:41 AM CST, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 241 AM CST WED JAN 25 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-260845- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 241 AM CST WED JAN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS ALL OF NORTH TEXAS MAINLY THIS MORNING. SOME STORMS MAY BECOME SEVERE...PARTICULARLY EARLY THIS MORNING SOUTH OF A LINE FROM COMANCHE TO HILLSBORO TO CANTON. HAIL UP TO THE SIZE OF QUARTERS...WIND GUSTS TO 60 MPH...AND ISOLATED TORNADOES ARE ALL POSSIBLE. HEAVY RAIN IS ALSO POSSIBLE THIS MORNING...WHICH COULD RESULT IN FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON FOR MOST OF NORTH TEXAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS MORNING SOUTH OF LINE FROM COMANCHE TO HILLSBORO TO CANTON.
In the hours before
Local storm report, Jan 25, 8:51 AM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
851 AM CST WED JAN 25 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 AM FLASH FLOOD IRVING 32.82N 96.92W
01/25/2012 DALLAS TX LAW ENFORCEMENT
WATER RESCUE OF 1 PERSON ON TOP OF A CAR IN A CREEK NEAR
S. STORY RD AND RUBY ST. RESCUE BOAT ENROUTE.Special weather statement, Jan 25, 9:05 AM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
905 AM CST WED JAN 25 2012
TXZ148-251530-
ANDERSON TX-
905 AM CST WED JAN 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN ANDERSON COUNTY
AT 905 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF PALESTINE...MOVING
NORTHEAST AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ELKHART.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CST WEDNESDAY MORNING
FOR NORTHEASTERN TEXAS.
LAT...LON 3155 9552 3155 9561 3164 9571 3189 9543
3185 9544 3182 9540 3179 9538 3177 9539
3175 9535 3174 9536 3174 9534 3171 9530
TIME...MOT...LOC 1505Z 227DEG 28KT 3165 9554
42/MMLocal storm report, Jan 25, 9:07 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
907 AM CST WED JAN 25 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 AM FLASH FLOOD HALTOM CITY 32.80N 97.27W
01/25/2012 TARRANT TX BROADCAST MEDIA
HIGH WATER RESCUES IN HALTOM CITY. AIRPORT FREEWAY AND
MIDWAY ROAD.Local storm report, Jan 25, 9:13 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
913 AM CST WED JAN 25 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD DALLAS 32.77N 96.78W
01/25/2012 DALLAS TX BROADCAST MEDIA
HIGH WATER AT 635 AND PARK CENTRAL IN NORTHERN DALLASLocal storm report, Jan 25, 9:22 AM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
922 AM CST WED JAN 25 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM TSTM WND DMG 6 NNE PALESTINE 31.83N 95.59W
01/25/2012 ANDERSON TX EMERGENCY MANAGER
TREES AND POWER LINES BLOWN DOWN NEAR COUNTY ROAD 444
AND FM 315Local storm report, Jan 25, 9:34 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
934 AM CST WED JAN 25 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 AM FLASH FLOOD HALTOM CITY 32.80N 97.27W
01/25/2012 TARRANT TX BROADCAST MEDIA
HIGH WATER RESCUES AT 121 AND HANDLEY EDERVILLE ROAD IN
HALTOM CITYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 6:14 PM CST | Special Weather Statement | FWD | Mills | 31 min |
| Jan 24, 7:32 PM CST | River Flood Warning | FWD | Hunt | 50 hr |
| Jan 24, 7:32 PM CST | River Flood Warning | FWD | Hunt, Rockwall | 56 hr |
| Jan 24, 7:52 PM CST | River Flood Warning | FWD | Collin | 57 hr |
| Jan 24, 7:52 PM CST | River Flood Warning | FWD | Denton | 48 hr |
| Jan 24, 8:21 PM CST | Areal Flood Advisory | FWD | Collin, Dallas, Grayson, Rockwall | 75 days |
| Jan 24, 8:49 PM CST | Areal Flood Advisory | FWD | Comanche, Erath | 116 min |
| Jan 24, 9:30 PM CST | River Flood Warning | FWD | Dallas | 18 hr |
| Jan 24, 9:36 PM CST | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 37 more | 14 hr |
| Jan 24, 10:02 PM CST | Areal Flood Advisory | FWD | Parker, Tarrant | 3 hr |
| Jan 24, 10:03 PM CST | Flash Flood Warning | FWD | Hood, Somervell | 3 hr |
| Jan 24, 10:07 PM CST | Areal Flood Advisory | FWD | Denton | 3 hr |
| Jan 24, 11:18 PM CST | Areal Flood Advisory | FWD | Cooke, Grayson | 3 hr |
| Jan 25, 12:40 AM CST | River Flood Warning | FWD | Parker | 18 hr |
| Jan 25, 12:44 AM CST | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Jan 25, 12:55 AM CST | River Flood Warning | FWD | Dallas | 72 hr |
| Jan 25, 12:56 AM CST | Areal Flood Warning | FWD | Hood | 3 hr |
| Jan 25, 1:00 AM CST | Areal Flood Advisory | FWD | Denton | 3 hr |
| Jan 25, 3:25 AM CST | Areal Flood Advisory | FWD | Comanche | 3 hr |
| Jan 25, 3:28 AM CST | Areal Flood Advisory | FWD | Coryell, Hamilton | 3 hr |
| Jan 25, 3:29 AM CST | Areal Flood Advisory | FWD | McLennan | 3 hr |
| Jan 25, 3:32 AM CST | Areal Flood Advisory | FWD | Erath, Palo Pinto, Parker | 3 hr |
| Jan 25, 3:37 AM CST | Areal Flood Advisory | FWD | Collin | 3 hr |
| Jan 25, 3:57 AM CST | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Jan 25, 4:00 AM CST | Areal Flood Advisory | FWD | Bosque, Dallas, Ellis, Hill, Hood, Johnson and 1 more | 3 hr |
| Jan 25, 4:19 AM CST | Severe Thunderstorm Warning | FWD | Milam | 41 min |
| Jan 25, 6:02 AM CST | Areal Flood Advisory | FWD | Bosque, Collin, Dallas, Denton, Ellis, Hill and 7 more | 6 hr |
| Jan 25, 6:06 AM CST | Tornado Warning | FWD | Falls, Robertson | 24 min |
| Jan 25, 7:08 AM CST | River Flood Warning | FWD | Dallas | 12 hr |
| Jan 25, 7:32 AM CST | Special Weather Statement | FWD | Leon | 28 min |
| Jan 25, 7:43 AM CST | River Flood Warning | FWD | Tarrant | 4 hr |
| Jan 25, 7:54 AM CST | Flash Flood Warning | FWD | Collin, Dallas, Tarrant | 3 hr |
| Jan 25, 8:04 AM CST | Areal Flood Advisory | FWD | Anderson, Freestone, Henderson, Kaufman, Leon, Limestone and 2 more | 6 hr |
| Jan 25, 8:17 AM CST | Special Weather Statement | FWD | Anderson | 58 min |
| Jan 25, 8:27 AM CST | Severe Thunderstorm Warning | FWD | Anderson | 33 min |
| Jan 25, 8:35 AM CST | Areal Flood Advisory | FWD | Grayson | 4 hr |
| Jan 25, 9:05 AM CST | Special Weather Statement | FWD | Anderson | 25 min |
| Jan 25, 9:06 AM CST | River Flood Warning | FWD | Navarro | 63 hr |
| Jan 25, 9:06 AM CST | River Flood Warning | FWD | Dallas | 11 hr |
| Jan 25, 9:06 AM CST | River Flood Warning | FWD | Ellis, Kaufman | 3 days |
| Jan 25, 9:06 AM CST | River Flood Warning | FWD | Henderson, Navarro | 7 days |
| Jan 25, 10:24 AM CST | River Flood Warning | FWD | Collin | 20 hr |
| Jan 25, 10:57 AM CST | Areal Flood Warning | FWD | Collin, Dallas | 3 hr |
| Jan 25, 1:27 PM CST | River Flood Warning | FWD | Limestone | 30 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.